Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Child on liquid amoxicillan. Vomiting after having medicine. Is it due to leaving it in hot car?

My 9-year-old daughter is on liquid amoxicillan. I picked up her Rx yesterday on my way to work and inadvertently left in on the front seat of the car in near 100 degree (F) temperatures while I finished my shift. Advice from others was that it would be okay if I put it in the fridge when I arrived home last night, which I did. I gave her a dose of the medication this morning and within an hour, I was called to come get her from daycare because she was vomiting . She wasn t feeling well and didn t eat breakfast, so the amoxicillian was the only thing in her stomach today. Do you think her vomiting was caused by my gross negligence in leaving the medication in the hot car?
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response

thanks for writing to health care magic

normally it is advised that one should preserve this reconstituted syrup in a fridge

but this alone may not be the cause of vomitings..........

how is your daughter now

are there any further episodes of vomitings

is there any fever

is there any history of difficulty in bending the neck

are the vomitings projectile

what is the color of the vomit

further details and a proper examination is required to pinpoint the cause of this vomiting

take care

Answered: Wed, 20 Feb 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor